# SDR WWMA9800052

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTION LIGHT CAME ON IN FLIGHT WITH NO APPARENT PROBLEM.  REPLACED THE LAVATORY SMOKE DETECTOR.
